# SDR 06FDEA0361

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fastener
- Condition: Missing
- Location: Stringer Clip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 STR 115L, MISSING FASTENERS IN STRINGER CLIP.  INSTALLED NEW FASTENERS IN STRINGER CLIP AT STA 400 STR 15L IAW SRM 51-30-2.
